# SDR 97ZZZX976

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6474G
- Make and model: Cessna 150K
- Aircraft serial: 15071974
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 649543A1
- Condition: Failed
- Location: Exh Nr 2
- Part time: 1,270 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED ROUGH RUNNING AND POWER LOSS UPON INSPECTION OF CYLINDERS.  FOUND NO COMPRESSION NR 2 CYLINDER.  REMOVED CYLINDER, FOUND PISTON HEAD DAMAGED AND EXHAUST VALVE HEAD MISSING.  VALVE STEM SEIZED IN GUIDE.  SUBMITTER STATED NEEDS BETTER OILING OF VALVE STEM FOR EXHAUST VALVE.
